# SDR HAL960125

- Difficulty date: December 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46522
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel
- Condition: Corrosion
- Location: Bs 1370
- Part time: 73,433 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND HEAVY INTERGRANNULAR CORROSION ON THE LOWER OUTBOARD CORNER OF THE LEFT MAIN GEAR WHEEL WELL SLANT PANEL.  REPAIRED PER ENGINEERING INSTRUCTIONS ON ESO 7349, DATED 12/4/96.  (M)
